# SDR IPXA2024062504702

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 64,707 hours, 21,356 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD LH ENTRY/ SVCE DOOR HANDLE MECHANISM PAWL DAMAGE. (REPLACE) OK TO WORK
